Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Certain operators and Fourier transforms on $ L\sp{2}$


Author: Richard R. Goldberg
Journal: Proc. Amer. Math. Soc. 10 (1959), 385-390
MSC: Primary 42.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0105590-0
MathSciNet review: 0105590
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. Schur, Bemerkung zur Theorie der beschränkten Bilinearformen mit unendlich vielen Veränderlichen, J. Reine Angew. Math. vol. 140 (1911) p. 23.
  • [2] E. C. Titchmarsh, Introduction to the theory of Fourier integrals, Oxford, 1937, p. 93.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.00

Retrieve articles in all journals with MSC: 42.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0105590-0
Article copyright: © Copyright 1959 American Mathematical Society